MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 1.1 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE¿ CLEAR (RED,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 1.1 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE¿ CLEAR (RED,; STOPCOCK, I.V. SET
Catalog Number MC330375
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Recieved one used.List #mc330375, 6.5" (17 cm) appx 1.1 ml, smallbore quadfuse ext set w/4 microclave¿ clear (red, purple, tpn rings), 0.2 micron filter, 1.2 micron filter, 4 clamps, check valve, luer lock; lot #13551095.Lipid solution residuals observed in used list #mc330375 and mating device of one used.List #unknown, 0.9% sodium chloride 10ml syringe; lot #3142761.The used mc330375 extension set returned had visible lipids within the fluid path and within the inline filters.No other anomalies or damage were observed.The mc330375 extension set was primed and pressure leak tested.Bag 2 filter line a: primed without difficulty.No leakage at any location along the line.Bag 2 filter line b (tpn): primed without difficulty.No leakage at any location along the line.There was leakage observed at the hard to hard bond between the male luer of the trifuse adapter and the female luer of the check valve.Channel leak.The probable cause of the leak is typical of insufficient solvent coverage during manual assembly.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a 6.5" (17 cm) appx 1.1 ml, smallbore quadfuse ext set w/4 microclave¿ clear (red, purple, tpn rings), 0.2 micron filter, 1.2 micron filter, 4 clamps, check valve, luer lock where it was reported through investigation, that one sample was confirmed to have a bonding channel leak.The probable cause of the leak is typical of insufficient solvent coverage during manual assembly.According to the original complaint provided by the customer the event was not detected prior to direct patient use.There was no blood loss, no unprotected chemo exposure, and no medical/surgical intervention required.There was patient involvement, no adverse operator consequences and no delay in critical therapy reported.

Brand Name
6.5" (17 CM) APPX 1.1 ML, SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE¿ CLEAR (RED,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17870293
Report Number9617594-2023-00794
Device Sequence Number18042680
Product Code FMG
UDI-Device Identifier00887709085671
UDI-Public(01)00887709085671(17)280301(10)13551095
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330375
Device Lot Number13551095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, UNK MFR.
Patient SexUnknown